# SDR SWIA201642157

- Difficulty date: May 3, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,455 hours, 31,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R FRAME SECTION AT FS 700, STR 5L-5R DUE TO DAMAGE AT APU INSTALLATION TOOLING ATTACH HOLE.  R & R FRAME SECTION AT FS 700, STR 5L-5R IAW SRM.
